# SDR CA990927021

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 5040T12P01
- Condition: Failed
- Location: Accessory Drive
- Part time: 265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PINION BEARING WAS IN INITIAL STAGES OF FAILURE.
